# SDR 03FDEA01143

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: FXARC2744502
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP T/E DELAMINATED AS MARKED.  CLOSING ACTION ON 07/20/03 REMOVED 4 EACH SECTIONS OF TRAILING EDGE IAW M/M 51-31-01.  FABRICATED 4 EACH SECTIONS OF T/E ON TRAVELERS T2/347267, T2/347290, T2/347288.  FABRICATED Z-ANGLE ON TRAVELER T2/347381.  INSTALLED FOUR EACH SECTIONS OF T/E AND Z-ANGLE IAW SRM 57-20-00, PAINTED AREA IAW SRM 51-21-02.
